For the use only of a Registered Medical Practitioner or a Hospital or a Laboratory
This package insert is continually updated: Please read carefully before using a new pack.
Ibuprofen and Paracetamol Tablets I.P.
Combiflam Tablets
COMPOSITION:
Each uncoated tablet of Combiflam® tablet contains Ibuprofen IP 400 mg and Paracetamol
IP 325 mg
INDICATIONS
Management of mild to moderate pain and inflammation in conditions such as
dysmenorrhoea, headache, including migraine, post-operative pain, dental pain,
musculoskeletal and joint disorders, peri-articular disorders and soft tissue disorders (sprains
and strains). It also reduces fever.
DOSAGE AND ADMINISTRATION
Adults: 1 tablet 3 times a day.
Adults and adolescents weighing from 40 kg body weight (aged 12 years and above): Initial
dose, 1 tablet of Combiflam tablet. If necessary, additional doses of Combiflam tablet can
be taken. The respective dosing interval should be chosen in line with the observed
symptoms and the maximum recommended daily dose. It should not be below 6 hours. A
total dose of 3 tablet of Combiflam® tablet should not be exceeded in any 24-hour period.
For short-term use only.
In adults and adolescents (12 to 18 years) Combiflam® tablet should not be used for more
than 3 days in the case of fever or for more than 4 days for the treatment of pain unless it is
recommended by a physician. If the symptoms persist or worsen the patient is advised to
consult a physician.
It is recommended that patients with sensitive stomachs take Combiflam® tablet with food. If
taken shortly after eating, the onset of actions of Combiflam® tablet may be delayed. If this
happens, do not take more Combiflam® tablet than recommended or until the correct re-
dosing interval has passed.
SPECIAL POPULATIONS
Pediatric patients
Combiflam® tablet is contraindicated in adolescents under 40 kg body weight and children
below 12 years of age because of the high active substance content. If in adolescents this
medicinal product is required for more than 3 days, or if symptoms worsen a physician
should be consulted.
Page 1 of 13
, Elderly patients
No special dosage adjustments are required. Due to possible undesirable effect profile, it is
recommended to monitor the elderly particularly carefully. (Refer Special Warning and
Precaution for Use Section)
Hepatic impairment
No dose adjustments are required in patients with mild to moderate impairment to hepatic
function (patients with severe hepatic dysfunction refer Contraindications Section)
Renal impairment
No dose adjustments is required in patients with mild to moderate impairment to renal
function (patients with severe renal insufficiency refer Contraindications Section)
CONTRAINDICATIONS
Combiflam® tablet is contraindicated in:
• Patients with known hypersensitivity to paracetamol, ibuprofen or any of the excipients.
• In patients with a history of hypersensitivity reactions (eg. bronchospasm, angioedema,
asthma, rhinitis or urticaria) associated with acetylsalicylic acid or other non-steroidal
anti-inflammatory drugs (NSAIDs).
• In patients with a history of, or an existing gastrointestinal ulceration/ perforation or
bleeding, including that associated with NSAIDs.
• Patients with defects in coagulation.
• In patients with severe hepatocellular insufficiency, severe renal failure or severe heart
failure.
• Active, or history of recurrent or existing peptic ulcer/haemorrhages (two or more distinct
episodes of proven ulceration or bleeding).
• cerebrovascular or other active bleeding
• Adolescents under 40 kg body weight and children below 12 years of age.
• Patients with severe dehydration (caused by vomiting, diarrhoea or insufficient fluid
intake).
• third trimester of pregnancy
SPECIAL WARNINGS AND PRECAUTIONS FOR USE
Hepatotoxicity may occur with paracetamol even at therapeutic doses, after short treatment
duration and in patients without pre-existing liver dysfunction.
Severe cutaneous adverse reactions (SCARs):
Life-threatening cutaneous reactions Stevens-Johnson syndrome (SJS), and Toxic epidermal
necrolysis (TEN) have been reported with the use of Combiflam® tablet. Patients should be
advised of the signs and symptoms and monitored closely for skin reactions. If symptoms or
signs of SJS and TEN (e.g. progressive skin rash often with blisters or mucosal lesions)
Page 2 of 13
This package insert is continually updated: Please read carefully before using a new pack.
Ibuprofen and Paracetamol Tablets I.P.
Combiflam Tablets
COMPOSITION:
Each uncoated tablet of Combiflam® tablet contains Ibuprofen IP 400 mg and Paracetamol
IP 325 mg
INDICATIONS
Management of mild to moderate pain and inflammation in conditions such as
dysmenorrhoea, headache, including migraine, post-operative pain, dental pain,
musculoskeletal and joint disorders, peri-articular disorders and soft tissue disorders (sprains
and strains). It also reduces fever.
DOSAGE AND ADMINISTRATION
Adults: 1 tablet 3 times a day.
Adults and adolescents weighing from 40 kg body weight (aged 12 years and above): Initial
dose, 1 tablet of Combiflam tablet. If necessary, additional doses of Combiflam tablet can
be taken. The respective dosing interval should be chosen in line with the observed
symptoms and the maximum recommended daily dose. It should not be below 6 hours. A
total dose of 3 tablet of Combiflam® tablet should not be exceeded in any 24-hour period.
For short-term use only.
In adults and adolescents (12 to 18 years) Combiflam® tablet should not be used for more
than 3 days in the case of fever or for more than 4 days for the treatment of pain unless it is
recommended by a physician. If the symptoms persist or worsen the patient is advised to
consult a physician.
It is recommended that patients with sensitive stomachs take Combiflam® tablet with food. If
taken shortly after eating, the onset of actions of Combiflam® tablet may be delayed. If this
happens, do not take more Combiflam® tablet than recommended or until the correct re-
dosing interval has passed.
SPECIAL POPULATIONS
Pediatric patients
Combiflam® tablet is contraindicated in adolescents under 40 kg body weight and children
below 12 years of age because of the high active substance content. If in adolescents this
medicinal product is required for more than 3 days, or if symptoms worsen a physician
should be consulted.
Page 1 of 13
, Elderly patients
No special dosage adjustments are required. Due to possible undesirable effect profile, it is
recommended to monitor the elderly particularly carefully. (Refer Special Warning and
Precaution for Use Section)
Hepatic impairment
No dose adjustments are required in patients with mild to moderate impairment to hepatic
function (patients with severe hepatic dysfunction refer Contraindications Section)
Renal impairment
No dose adjustments is required in patients with mild to moderate impairment to renal
function (patients with severe renal insufficiency refer Contraindications Section)
CONTRAINDICATIONS
Combiflam® tablet is contraindicated in:
• Patients with known hypersensitivity to paracetamol, ibuprofen or any of the excipients.
• In patients with a history of hypersensitivity reactions (eg. bronchospasm, angioedema,
asthma, rhinitis or urticaria) associated with acetylsalicylic acid or other non-steroidal
anti-inflammatory drugs (NSAIDs).
• In patients with a history of, or an existing gastrointestinal ulceration/ perforation or
bleeding, including that associated with NSAIDs.
• Patients with defects in coagulation.
• In patients with severe hepatocellular insufficiency, severe renal failure or severe heart
failure.
• Active, or history of recurrent or existing peptic ulcer/haemorrhages (two or more distinct
episodes of proven ulceration or bleeding).
• cerebrovascular or other active bleeding
• Adolescents under 40 kg body weight and children below 12 years of age.
• Patients with severe dehydration (caused by vomiting, diarrhoea or insufficient fluid
intake).
• third trimester of pregnancy
SPECIAL WARNINGS AND PRECAUTIONS FOR USE
Hepatotoxicity may occur with paracetamol even at therapeutic doses, after short treatment
duration and in patients without pre-existing liver dysfunction.
Severe cutaneous adverse reactions (SCARs):
Life-threatening cutaneous reactions Stevens-Johnson syndrome (SJS), and Toxic epidermal
necrolysis (TEN) have been reported with the use of Combiflam® tablet. Patients should be
advised of the signs and symptoms and monitored closely for skin reactions. If symptoms or
signs of SJS and TEN (e.g. progressive skin rash often with blisters or mucosal lesions)
Page 2 of 13